Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The elliptic integral in electromagnetic theory


Author: Alfred George Greenhill
Journal: Trans. Amer. Math. Soc. 8 (1907), 447-534
MSC: Primary 78A25; Secondary 33E05
MathSciNet review: 1500798
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 78A25, 33E05

Retrieve articles in all journals with MSC: 78A25, 33E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500798-2
Article copyright: © Copyright 1907 American Mathematical Society